MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG LEVEL ONE THORACIC; PLATE

KLS MARTIN SE & CO. KG LEVEL ONE THORACIC; PLATE
Model Number 24-015-26-71
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event.Mdr: 9610905-2021-00088.
 
Event or Problem Description
It was reported that a rib plate fractured after rib consolidated and healed.Fractured rib plate was removed.
 
Additional Manufacturer Narrative
An investigation was successfully completed.The results of the investigation have identified no manufacturing issues, no design issues and/or corrective actions necessary at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Corrections: d3 - company name change only.G1 - company establishment and contact information updated only - typo.G1 - contact office - manufacturing site name/address typo.

Brand Name
LEVEL ONE THORACIC
Common Device Name
PLATE
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, FL 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key12455229
Report Number9610905-2021-00087
Device Sequence Number19817192
Product Code HRS
UDI-Device Identifier00888118101440
UDI-Public(01)00888118101440
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153482
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2024
Device Model Number24-015-26-71
Device Lot Number33309303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale